# SDR DLM90070559

- Difficulty date: February 28, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 31,403 hours, 16,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578521
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT UPPER SKIN PANEL ON THE HORIZONTAL STABILIZER WAS FOUND CRACKED.  THE CRACKED SKIN WAS CUT OUT AND A NEW SKIN PANEL WILL BE INSTALLED WITHIN 2000 FLIGHT HOURS.
